# SDR 2007FA0000235

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: General aviation
- Propeller: Hartzl HCC3YR
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F8483
- Part serial: J22562
- Condition: Misrepaired
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(REF NR 38430A)  2 OF 3 PROPELLER BLADES WERE PREVIOUSLY REPAIRED USING AN UNAPPROVED WELD METHOD IN SEVERAL LOCATIONS ON THE BLADE AIRFOIL.  THE BLADES HAVE BEEN SCRAPED PENDING DISPOSITION INSTRUCTIONS FROM MFG.  THE CUSTOMER HAS BEEN CONTACTED FOR HISTORICAL RECORDS. (K)
